# SDR N6WA20140313004

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,571 hours, 19,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Abnormal
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL COLLAPSED.  LUBED MAIN CABIN DOOR SUPPORT WHEEL, PERFORMED OPERATIONS CHECK IAW CRJ700 AMM 52-11-13, OPERATIONS CHECKED GOOD.
